Lacunary Finsler spaces and their generalizations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1986), pp. 31-38
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1986_9_a5,
author = {A. I. Egorov},
title = {Lacunary {Finsler} spaces and their generalizations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {31--38},
year = {1986},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1986_9_a5/}
}
A. I. Egorov. Lacunary Finsler spaces and their generalizations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1986), pp. 31-38. http://geodesic.mathdoc.fr/item/IVM_1986_9_a5/